Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-29-2010, 05:58 PM
luckeyt luckeyt is offline
Junior Member
 
Join Date: Aug 2010
Posts: 1
Default eye pain with ortho evra

I recently starting using the patch a month ago. Since the first day..I started to experience moderate eye pain, dizziness, and headaches. I stopped the medication, but I continue to have the eye pain. Has anyone else experienced this, and if so---was your eye pain resolved?
Reply With Quote
  #2  
Old 10-20-2012, 06:42 PM
donni342 donni342 is offline
Junior Member
 
Join Date: Oct 2012
Location: Basketball
Posts: 4
Default

Hello, Are you still using ortho evra?
Reply With Quote
Reply

Bookmarks

Tags
eye pain, ortho evra

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:51 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.